MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PRESSURE MONITORING KIT - 84IN

Medline Industries, LP MEDLINE; PRESSURE MONITORING KIT - 84IN
Catalog Number DYNJTRANS84
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the line has been primed, pressure bag is set, when they go to flush the line into the patient they are using it spray out of the side of the stopcock.Also, leaking from litte knob you turn to redirect flow.".
 
Additional Manufacturer Narrative
The customer reported finding equipment failures at the start of use: the line had been primed, the pressure bag was set, and when they went to flush the line into the patient it sprayed out of the side of the stopcock, also leaking from the little knob used to redirect flow.No sample or photo was received for the investigation; finished good production records were reviewed and there were no line down situations, deviations, run-withouts, or non-conformance reports that might have had an impact on this issue, and the finished good pack build was reviewed.The customer's reported complaint description cannot be confirmed, no sample was returned for evaluation.Without receiving product for evaluation, medline was unable to definitively determine a root cause for this incident; no correction is required since no sample was returned for evaluation and a root cause for this event is inconclusive.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PRESSURE MONITORING KIT - 84IN
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50869632
Report Number1417592-2026-48910
Device Sequence Number15781503
Product Code OEZ
UDI-Device Identifier40889942582632
UDI-Public40889942582632
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K883718
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJTRANS84
Device Lot Number22IBQ037
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown